Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 16, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 1, 2007, 3:56 PM CDT for Dane County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2007, 3:56 PM CDT (20:56 UTC)
- Expired
- Jun 1, 2007, 4:27 PM CDT
- In force
- 31 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Dane County, WI
The radar
The Milwaukee radar (KMKX), 80 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 12:35 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 259 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 012056 SVRMKX WIC025-012200- /O.NEW.KMKX.SV.W.0016.070601T2056Z-070601T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 356 PM CDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DANE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 500 PM CDT * AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF OREGON... OR ABOUT 12 MILES NORTH OF MONROE...AND MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OREGON BY 415 PM CDT... FITCHBURG BY 420 PM CDT... MCFARLAND AND SHOREWOOD HILLS BY 425 PM CDT... MONONA AND MADISON BY 430 PM CDT... MAPLE BLUFF BY 435 PM CDT... COTTAGE GROVE BY 440 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4287 8980 4286 8932 4327 8904 4327 8969 $$ GEHRING
2 follow-up statements
000 WWUS53 KMKX 012115 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 414 PM CDT FRI JUN 1 2007 WIC025-012200- /O.CON.KMKX.SV.W.0016.000000T0000Z-070601T2200Z/ DANE- 414 PM CDT FRI JUN 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR DANE COUNTY... AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND ONE INCH HAIL. THE LEADING EDGE OF THE STORM WAS LOCATED NEAR PAOLI...OR ABOUT 6 MILES SOUTH OF VERONA...MOVING NORTH AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... FITCHBURG AND VERONA BY 420 PM CDT... SHOREWOOD HILLS AND MONONA BY 430 PM CDT... MADISON AND MAPLE BLUFF BY 435 PM CDT... WAUNAKEE BY 440 PM CDT... WINDSOR...DE FOREST AND TOKEN CREEK BY 450 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4287 8980 4286 8932 4327 8904 4327 8969 $$ MBK
000 WWUS53 KMKX 012127 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 425 PM CDT FRI JUN 1 2007 WIC025-012135- /O.CAN.KMKX.SV.W.0016.000000T0000Z-070601T2200Z/ DANE- 425 PM CDT FRI JUN 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR DANE COUNTY IS CANCELLED... THE THUNDERSTORM OVER DANE COUNTY HAS WEAKENED BELOW SEVERE LEVELS. HENCE THE SEVERE THUNDERSTORM WARNING THAT WAS IN EFFECT UNTIL 5 PM CDT HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM CDT. LAT...LON 4287 8980 4286 8932 4327 8904 4327 8969 $$ MBK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:19 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 1, 3:19 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CDT FRI JUN 1 2007 .DISCUSSION...FORECAST FOCUS ON EVENING SEVERE WEATHER EVENT... APPROACHING UPPER LOW FOR THE WEEKEND...AND STORM SYSTEM LATE NEXT WEEK. .VERY SHORT TERM...IMPRESSIVE CONVECTIVE COMPLEX TO ROLL THROUGH CWA EARLY THIS EVENING. BULK OF CONVECTION TO END FROM WEST TO EAST BEFORE MIDNIGHT. EXPECT PATCHY FOG TO FORM IN WAKE OF CONVECTION BUT SHOULD NOT BE DENSE DUE TO DECENT WINDS IN LOW LEVELS OF ATMOSPHERE. .SHORT TERM...SMALL BREAK IN CONVECTIVE ACTION EXPECTED EARLY SATURDAY AS UPPER LOW SYSTEM OVER DAKOTAS WILL SLOWLY SLIDE INTO MINNESOTA SATURDAY. EXPECT A REPEAT PERFORMANCE WITH CONVECTION INCREASING DURING HEAT OF THE DAY IN MOIST UNSTABLE AIRMASS OVER CWA. WILL KEEP HIGH RAIN CHANCES SATURDAY AND SATURDAY NIGHT AS NGM/GFS/NAM PROGS ADVECTING DECENT 500 MILLIBAR VORTICITY ITO REGION AS MAIN TRIGGER FOR CONVECTION. .LONG TERM...EARLIER DISAGREEMENT BETWEEN NAM AND GFS PROGS WITH HANDLING OF LOCATION OF UPPER LOW HAS NARROWED FOR SUNDAY WITH GFS JUST A BIT MORE AGGRESSIVE WITH EASTERLY MOVEMENT THROUGH CWA THAN NAM. WITH LITTLE DIFFERENCE NOW IN HANDLING OF UPPER LOW TRACK WILL KEEP HIGH RAIN CHANCES IN FORECAST THROUGH MONDAY. PRECIPITABLE WATER VALUES REMAIN OVER 1 INCH THROUGH SUNDAY NIGHT...SO SOME LOCALLY MODERATE TO HEAVY RAINFALL LIKELY WITH STRONGER STORMS DUE TO SLUGGISH MOVEMENT OF LOW. LEANED TOWARD 3 HOURLY TEMPERATURES THROUGH MONDAY DUE TO PRESENCE OF CLOUDS AND MOIST AIRMASS. .LONG LONG TERM...FOR THIRD DAY IN A ROW GFS/ECMWF/DGEX PROGS POINTING TO STRONG STORM SYSTEM FOR REGION THURSDAY INTO FRIDAY. HAVE PUSHED UP RAIN CHANCES FOR THIS PERIOD. && .AVIATION...PRIMARY CONCERN IS TIMING OF STRONG THUNDERSTORMS MOVING NEWD ACROSS SRN WI LATE THIS AFTERNOON THRU EARLY TONIGHT. EXTRAPOLATING CURRENT RADAR TRENDS PLACES THE LEADING EDGE OF THE CONVECTIVE LINE NEAR KMSN BY 21Z AND INTO KMKE BETWEEN 23Z-00Z. FAIRLY CONFIDENT OF IFR CIGS/VSBYS FOR A TIME AS THUNDERSTORMS ROLE THRU WITH EVEN SOME POTENTIAL FOR BRIEF LIFR OR VLIFR CONDITIONS. AT THIS TIME THINK THE LINE WILL BE FAIRLY PROGRESSIVE WITH -TSRA/SHRA DIMINISHING AFTER 06Z. AREAS OF FOG ARE LIKELY LATE TONIGHT ONCE AGAIN...HOWEVER WITH STRONGER BOUNDARY LAYER WINDS VSBYS SHOULD GENERALLY BE IN THE 1-3SM RANGE. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP BY SATURDAY AFTERNOON AS UPPER LOW GRADUALLY APPROACHES WI. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && ZAJDEL/03
Hazardous weather outlook, Jun 1, 12:40 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1240 PM CDT FRI JUN 1 2007 WIZ046-047-051-052-056>060-062>072-020945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1240 PM CDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER SOUTH CENTRAL INTO PORTIONS OF SOUTHEAST WISCONSIN ALONG AND WEST OF A LINE FROM FOND DU LAC TO OCONOMOWOC TO LAKE GENEVA. THE THREATS WILL BE DAMAGING WINDS TO 70 MPH...LARGE HAIL AND TORNADOES. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL ACCOMPANY THE STRONG THUNDERSTORMS. IN ADDITION...RAPID HEAVY RAINFALL OF ONE HALF INCH TO ONE INCH IN A SHORT DURATION WILL RESULT IN PONDING OF WATER AND POSSIBLY SOME MINOR STREET FLOODING. SCATTERED THUNDERSTORMS WILL PUSH INTO PORTIONS OF SOUTHWEST WISCONSIN THIS AFTERNOON...AND MAY CARRY OVER INTO SOUTHEAST WISCONSIN LATE THIS AFTERNOON AND EVENING. THE WISCONSIN OF DEPARTMENT OF NATURAL RESOURCES HAS ISSUED AN AIR QUALITY WATCH FOR TODAY FOR MUCH OF SOUTHEAST WISCONSIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY DUE TO A SLOW MOVING UPPER LOW CURRENTLY OVER THE DAKOTAS...THAT SHOULD BE CENTERED OVER WISCONSIN ON SUNDAY. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS ON SATURDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LMZ643>646-665-020945- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1240 PM CDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY DUE TO A SLOW MOVING UPPER LOW CURRENTLY OVER THE DAKOTAS...THAT SHOULD BE CENTERED OVER WISCONSIN ON SUNDAY. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS ON SATURDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AND THURSDAY. TZ/MBK/MAF WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 1, 1:44 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 144 PM CDT FRI JUN 1 2007 WIZ056>058-062>064-067>070-012015- SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 144 PM CDT FRI JUN 1 2007 ...TORNADO WATCH IN EFFECT FOR MUCH OF SOUTH CENTRAL WISCONSIN UNTIL 7 PM CDT... STRONG THUNDERSTORMS WERE MOVING NORTHEAST AT 25 TO 30 MPH ACROSS EASTERN IOWA INTO FAR SOUTHWEST WISCONSIN AROUND DUBUQUE. THESE THUNDERSTORMS WILL PUSH INTO PORTIONS OF SOUTH CENTRAL WISCONSIN AROUND SHULLSBURG...DARLINGTON AND MINERAL POINT BETWEEN 230 PM AND 330 PM. THE THUNDERSTORMS WILL CONTINUE TO THE NORTHEAST AND AFFECT MADISON...REEDSBURG...MONROE AND JANESVILLE BETWEEN 400 PM AND 500 PM. THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING A TORNADO TO THE WEST OF THE QUAD CITIES IN EASTERN IOWA AS WELL AS HAIL TO THE SIZE OF QUARTERS AROUND THE QUAD CITIES. BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES CAN BE EXPECTED WITH THESE THUNDERSTORMS. LARGE HAIL...DAMAGING WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. MBK
Special weather statement, Jun 1, 2:46 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CDT FRI JUN 1 2007 WIZ056>058-062>064-067>070-012130- SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 246 PM CDT FRI JUN 1 2007 ...TORNADO WATCH IN EFFECT FOR MUCH OF SOUTH CENTRAL WISCONSIN UNTIL 7 PM CDT... STRONG THUNDERSTORMS WERE MOVING NORTHEAST AT 25 TO 30 MPH ACROSS FAR NORTHWEST ILLINOIS INTO FAR SOUTHWEST WISCONSIN AROUND DUBUQUE AND PLATTEVILLE. THESE THUNDERSTORMS WILL AFFECT PORTIONS OF SOUTH CENTRAL WISCONSIN INCLUDING SHULLSBURG...DARLINGTON...SPRING GREEN AND MINERAL POINT FROM 230 PM THROUGH 330 PM...AND THEN BEGIN TO AFFECT MONROE... NEW GLARUS...MADISON...PRAIRIE DU SAC AND REEDSBURG BETWEEN 330 PM AND 430 PM. THE THUNDERSTORMS WILL CONTINUE TO THE NORTHEAST AND AFFECT JANESVILLE...BARABOO AND PORTAGE BETWEEN 430 PM AND 530 PM. THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING SEVERAL TORNADOES IN EASTERN IOWA AS WELL AS QUARTER SIZE HAIL AND 60 MPH WINDS AROUND THE QUAD CITIES. BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES CAN BE EXPECTED WITH THESE THUNDERSTORMS. LARGE HAIL...DAMAGING WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. MBK
Special weather statement, Jun 1, 3:23 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 PM CDT FRI JUN 1 2007 WIZ056>058-062>064-067>070-012200- SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 323 PM CDT FRI JUN 1 2007 ...TORNADO WATCH IN EFFECT FOR MUCH OF SOUTH CENTRAL WISCONSIN UNTIL 7 PM CDT... A LINE OF SHOWERS WITH EMBEDDED SEVERE THUNDERSTORMS WAS MOVING NORTHEAST AT 25 TO 30 MPH ACROSS FAR NORTHWEST ILLINOIS INTO SOUTHWEST WISCONSIN. COUNCIL HILL...SCALES MOUND...NEW DIGGINGS...AND SOUTH WAYNE ARE CURRENTLY BEING AFFECTED. THESE SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF LAFAYETTE COUNTY INCLUDING SHULLSBURG AND LAMONT THROUGH 415 PM...AND PORTIONS OF GREEN COUNTY INCLUDING THE CITIES OF JORDAN CENTER...MONROE...AND JUDA THROUGH 430 PM. THE THUNDERSTORMS WILL CONTINUE TO THE NORTHEAST AND AFFECT MADISON...JANESVILLE...PORTAGE BETWEEN 400 PM AND 500 PM. THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING SEVERAL TORNADOES IN EASTERN IOWA AS WELL AS QUARTER SIZE HAIL AND 60 MPH WINDS. SEVERE TORNADO DAMAGE HAS BEEN REPORTED TO THE NATIONAL WEATHER SERVICE QUAD CITIES. HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES CAN BE EXPECTED WITH THESE THUNDERSTORMS...IN ADDITION TO LARGE HAIL...DAMAGING WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES IN THE STRONGEST STORMS. BORGHOFF
Local storm report, Jun 1, 3:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM FUNNEL CLOUD 1 S SHULLSBURG 42.56N 90.23W
06/01/2007 LAFAYETTE WI LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY LAW ENFORCEMENT.
&&
BORGHOFFLocal storm report, Jun 1, 3:31 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TORNADO 2 S SHULLSBURG 42.54N 90.23W
06/01/2007 LAFAYETTE WI OTHER FEDERAL
TORNADO CURRENTLY ON THE GROUND. REPORT RELAYED FROM WFO
QUAD CITIES.
&&
BORGHOFFLocal storm report, Jun 1, 3:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TORNADO 4 E SHULLSBURG 42.57N 90.15W
06/01/2007 LAFAYETTE WI LAW ENFORCEMENT
BRIEF TORNADO TOUCHDOWN 4 MILES EAST OF SHULLSBURG.
REPORTED BY LAW ENFORCEMENT.
&&
BORGHOFFThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:11 PM CDT | Dense Fog Advisory | MKX | Dodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 6 more | 11 hr |
| Jun 1, 2:57 PM CDT | Tornado Warning | MKX | Lafayette | 67 min |
| Jun 1, 3:18 PM CDT | Severe Thunderstorm Warning | MKX | Green | 57 min |
| Jun 1, 3:44 PM CDT | Tornado Warning | MKX | Iowa | 39 min |
| Jun 1, 4:03 PM CDT | Severe Thunderstorm Warning | MKX | Green | 57 min |
| Jun 1, 4:25 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.